American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] B. A. Davey and H. A. Priestley. Optimal natural dualities. II: General theory. Trans. Amer. Math. Soc. 348 (1996) 3673-3711. MR 1348858.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Xiao Quan Xu. Construction of homomorphisms of $M$-continuous lattices . Trans. Amer. Math. Soc. 347 (1995) 3167-3175. MR 1286011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] James B. Hart and Constantine Tsinakis. Decompositions for relatively normal lattices . Trans. Amer. Math. Soc. 341 (1994) 519-548. MR 1211409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Karl H. Hofmann and Jimmie D. Lawson. The spectral theory of distributive continuous lattices . Trans. Amer. Math. Soc. 246 (1978) 285-310. MR 515540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Morgan Ward and R. P. Dilworth. Residuated lattices . Trans. Amer. Math. Soc. 45 (1939) 335-354. MR 1501995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1